Volume 3, issue 2 (2003)

Download this article
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Deformation of string topology into homotopy skein modules

Uwe Kaiser

Algebraic & Geometric Topology 3 (2003) 1005–1035

arXiv: math.GT/0211392

Abstract

Relations between the string topology of Chas and Sullivan and the homotopy skein modules of Hoste and Przytycki are studied. This provides new insight into the structure of homotopy skein modules and their meaning in the framework of quantum topology. Our results can be considered as weak extensions to all orientable 3–manifolds of classical results by Turaev and Goldman concerning intersection and skein theory on oriented surfaces.

Keywords
$3$–manifold, string topology, deformation, skein module, torsion, link homotopy, free loop space, Lie algebra
Mathematical Subject Classification 2000
Primary: 57M25
Secondary: 57M35, 57R42
References
Forward citations
Publication
Received: 20 2003
Accepted: 8 October 2003
Published: 11 October 2003
Authors
Uwe Kaiser
Department of Mathematics
Boise State University
1910 University Drive
Boise, ID 83725-1555
USA
http://diamond.boisestate.edu/~kaiser/